http://dx.doi.org/10.1006/jsvi.1994.1373

">
 

Title

Nonlinear Resonant 3-Wave Interactions Of Sound-Waves

Authors

Authors

B. K. Shivamoggi

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Sound Vibr.

Keywords

Acoustics; Engineering, Mechanical; Mechanics

Abstract

Non-linear resonant three-wave interactions of sound waves are considered. The method of coupled modes is used to derive the amplitude modulation equations. Explicit solutions in terms of Jacobian elliptic functions are given for the case in which the energy exchange among the three sound waves is periodic.

Journal Title

Journal of Sound and Vibration

Volume

176

Issue/Number

2

Publication Date

1-1-1995

Document Type

Article

Language

English

First Page

271

Last Page

277

WOS Identifier

WOS:A1994PJ28600009

ISSN

0022-460X

Share

COinS